# SDR DL72S971475

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 58,124 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 3 ENGINE FIRE LIGHT ILLUMINATED.    FIRE DETECTOR SWITCH IN A-MODE AS PER MCO.  ALL OTHER ENGINE INDICATIONS NORMAL.  SHUTDOWN ENGINE AS PER POM, FIRED BOTH BOTTLES AS PER POM AND FIRE LIGHT REMAINED ON UNTIL LANDING.  TESTED FIRE LIGHT AFTER IT WENT OUT AFTER LANDING AND IT RE-ILLUMINATED AND STAYED ILLUMINATED AFTER TEST.  REPLACED NR 3 ENG FIRE WARNING LOOP, CKS GOOD NO FIRE IND.
